# SDR AALA2020030319012

- Difficulty date: February 28, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 65,073 hours, 16,383 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Dirty
- Location: Sliding Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS SLIDING WINDOW DIFFICULT TO OPEN AND CLOSE. MAINTENANCE CLEANED AND LUBRICATED WINDOW TRACKS AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER STANDARD PRACTICES.
